My daughter was diagnosed with depression and ADHD last November. Since she has been put on medications (Prozak and Adderall 10 mg) her behavior has gotten worse to the point where she has endangered others. Is it possible the medications could be making her worse and not better?
Hi, i am 25 years old and i was prescribed prozac at age 15,it made me very aggresive,suicidal,homicidal, and irrational. i would sleep for days at a time or stay up,cry all the time for no reason.It had such a negative affect on me,and i didn't even realize that was causing it.I had no reason to feel this way, i was so emotionally unstable.Maybe it could be the prozac? Also my son has adhd,he is 5 almost 6.they just prescibed him methylin.I gave him one yesterday morning, and one this morning and school gave him one at noon (that was how prescribed).His behavior when he got home today was noticably different.He freaked out screaming in a rage and crying just when i told him it was time for bed.Usually he is so sweet,even when not wanting to quit playtime and go to bed yet, he will usually just be disappointed or sweet no matter what.He is smart,but has trouble paying attention in class,which is why the teachers conferenced me 3 times and asked me to see his dr. about it.well, the risks involved with his medicine,in my opinion,are not worth the high risks they're carrying.i want nothing more than for him to be able to take it and enjoy school,but the risk of sudden death,and high death rate,and heart failure,just seem like a big risk. i dont think he's that bad off without the meds,he may just need to be homeschooled so he doesnt fall behind.I am sorry i dont know what could help your child, i myself am new to all this.But i wish you the best of luck whatever thats worth,and hope she gets well soon.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 3 answers
Posted 13 Jul 2011 • 2 answers
Posted 13 Jan 2013 • 6 answers
Posted 16 Jan 2016 • 1 answer
Posted 7 Aug 2016 • 0 answers